# SDR ASOA2015121914286

- Difficulty date: December 19, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON INTERCOSTALS AT FS 364 JUST FORWARD OF AVIONICS DOORS CUTOUT.  REMOVED CORROSION ON INTERCOSTAL 27R FOUND TO BE OUT OF LIMITS REF: SRM 51-21-06-001-001, A01 AND SRM 53-21-23-101-003, A01.  R & R INTERCOSTAL AT STR 27R BETWEEN FS 349.00 & 364.00, REF: SRM 51-42-06-001-001 A01, 51-42-21-001-001, A01 DWG: SH670-32075 REV NC & SH670-32050, REV NC.  REMOVED LIGHT SURFACE CORROSION ON INTERCOSTAL AT STR 26R & 26L AREAS FOUND TO BE WITHIN LIMITS RESTORED FINISH REF: SRM 51-21-06-001-001 A01, 51-25-06-001-001 A01, 51-25-11-001-001-A01, SRM 53-21-23-101-003-A01, 53-00-00-101-001-A01 NO MATERIAL LOSS.
